MAUDE Adverse Event Report: ROCHE DIAGNOSTICS BIL-D GEN.2; BILIRUBIN, DIAZO COLORIMETRY

ROCHE DIAGNOSTICS BIL-D GEN.2; BILIRUBIN, DIAZO COLORIMETRY
Catalog Number 08056951190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The field service engineer (fse) found that the initial reagent pack had unusual calibration results.Replacing the reagent pack resolved the issue.No further issues were reported after the service visit.
 
Event or Problem Description
There was an allegation of questionable bil-d gen.2 results for 1 patient sample on a cobas c 503 analytical unit.The initial bil-d result was 0.7 mg/dl.The customer replaced the reagent with a new reagent pack of the same lot number and repeated the sample.The repeat result was 0.16 mg/dl.The repeat result was deemed correct.

Brand Name
BIL-D GEN.2
Common Device Name
BILIRUBIN, DIAZO COLORIMETRY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23087913
Report Number1823260-2025-03135
Device Sequence Number13187261
Product Code CIG
UDI-Device Identifier07613336121061
UDI-Public07613336121061
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K123965
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08056951190
Device Lot Number861352
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/02/2025
Initial Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown